MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO HOODED PE HC FIXED LINER Ø 32 / E; HIP SHELL LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO HOODED PE HC FIXED LINER Ø 32 / E; HIP SHELL LINER
Model Number 01.26.3244HCAT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month post primary the patient was revised for hip infection.Liner and head revised successfully.The surgeon noticed some abrasion line in the liner and a yellow colouring of the polyethylene.
 
Additional Manufacturer Narrative
Batch review performed on 21 september 2022: lot 2114131: 110 items manufactured and released on 10-dec-2021.Expiration date: 2026-11-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event in the period of review.Additional device involved: batch review performed on 21 september 2022: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot 2111080: 200 items manufactured and released on 06-dec-2021.Expiration date: 2026-11-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event in the period of review.Visual inspection performed by medacta r&d hip project manager on (b)(6) 2022: from the received part, it was possible to note a slight abrasion on the bottom of the inner surface od the poly liner.Morevover, a lipidic absorbment was noticed from the yellowed color of the liner.From the received information, the root cause is unknown, but it is subspected a third body presence.However, a cq analysis was required.Update of (b)(6) 2022.From the received controls, values were found in specifications, so the subspected abrasion was not present or, even if present for a third body presence, the liner was still in specifications.From the received information it is not possible to determine with certainty the root cause of the event, but we can exclude a failure of the device.

Brand Name
VERSAFITCUP CC TRIO HOODED PE HC FIXED LINER Ø 32 / E
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15575573
Report Number3005180920-2022-00770
Device Sequence Number2780930
Product Code LZO
UDI-Device Identifier07630030807565
UDI-Public07630030807565
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.3244HCAT
Device Catalogue Number01.26.3244HCAT
Device Lot Number2114131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown